# SDR 2002UALA00647

- Difficulty date: April 6, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N931UA
- Make and model: Boeing 737522
- Aircraft serial: 26656
- Aircraft time: 28,770 hours, 21,422 cycles
- Engine: Ge CFM56*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Wingroot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL TANK AT WINGROOT, 20 INCHES AFT OF FORWARD SPAR, LOWER STIFFENER HAS DEEP WEAR ON UPPER SURFACE OF LOWER FLANGE DUE TO CHAFING OF FUEL LINE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR ANGLE.
